%% -*-BibTeX-*-


@Article{MR2094219,
  author       = "Michael Joswig and G√ľnter M. Ziegler",
  title        = "Convex hulls, oracles, and homology",
  journal      = "J. Symbolic Comput.",
  volume       = "38",
  number       = "4",
  pages        = "1247--1259",
  year         = "2004",
  ISSN         = "0747-7171",
  MRclass      = "52B55 (52B05 68U05 68W30)",
  MRnumber     = "2094219 (2005h:52017)",
  URL          = "http://dx.doi.org/10.1016/j.jsc.2003.08.006",
  doi          = "10.1016/j.jsc.2003.08.006",
  fjournal     = "Journal of Symbolic Computation",
  mrreviewer   = "Jes{\'u}s A. de Loera",
}